Open Access
Translator Disclaimer
December 2016 t-Structures on elliptic fibrations
Jason Lo
Kyoto J. Math. 56(4): 701-735 (December 2016). DOI: 10.1215/21562261-3664887

Abstract

We consider t-structures that naturally arise on elliptic fibrations. By filtering the category of coherent sheaves on an elliptic fibration using the torsion pairs corresponding to these t-structures, we prove results describing equivalences of t-structures under Fourier–Mukai transforms.

Citation

Download Citation

Jason Lo. "t-Structures on elliptic fibrations." Kyoto J. Math. 56 (4) 701 - 735, December 2016. https://doi.org/10.1215/21562261-3664887

Information

Received: 19 March 2015; Revised: 3 August 2015; Accepted: 3 September 2015; Published: December 2016
First available in Project Euclid: 7 November 2016

zbMATH: 1360.14031
MathSciNet: MR3568638
Digital Object Identifier: 10.1215/21562261-3664887

Subjects:
Primary: 14D06
Secondary: 14F05, 14J27, 14J60

Rights: Copyright © 2016 Kyoto University

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.56 • No. 4 • December 2016
Back to Top